Alert archive / West Virginia / Wind Advisories in 2019

Wind Advisory 6, NWS Charleston, WV

March 9, 20198 counties in West Virginia

NWS Charleston, WV issued this wind advisory at Mar 9, 2019, 4:02 AM EST for 8 counties in West Virginia. It took effect at Mar 9, 2019, 4:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2019, 4:02 AM EST (09:02 UTC)
In effect from
Mar 9, 2019, 4:00 PM EST
Expired
Mar 10, 2019, 12:00 PM EDT
In force
19 hr
Issued by
NWS Charleston, WV

Counties Fayette County, WV, McDowell County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Webster County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WWUS71 KRLX 090902
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
402 AM EST Sat Mar 9 2019

WVZ033-034-515>522-092000-
/O.NEW.KRLX.WI.Y.0006.190309T2100Z-190310T0900Z/
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Including the cities of Welch, Gary, War, Mullens, Oceana, 
Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, 
Fayetteville, Montgomery, Meadow Bridge, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, and Cowen
402 AM EST Sat Mar 9 2019

...WIND ADVISORY IN EFFECT FROM 4 PM EST THIS AFTERNOON TO 5 AM
EDT SUNDAY...

The National Weather Service in Charleston has issued a Wind
Advisory, which is in effect from 4 PM EST this afternoon to 5 AM
EDT Sunday.

* WINDS...Becoming south 15 to 25 mph with gusts around 45 mph.

* TIMING...Late this afternoon through tonight. Strongest of the
  winds expected during the evening and early part of the 
  overnight hours.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

WVZ523-526-092000-
/O.NEW.KRLX.WI.Y.0006.190309T2100Z-190310T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
402 AM EST Sat Mar 9 2019

...WIND ADVISORY IN EFFECT FROM 4 PM EST THIS AFTERNOON TO 8 AM
EDT SUNDAY...

The National Weather Service in Charleston has issued a Wind
Advisory, which is in effect from 4 PM EST this afternoon to 8 AM
EDT Sunday.

* WINDS...Becoming south 20 to 30 mph with gusts up to 50 mph.

* TIMING...Strongest winds occurring tonight into Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

HART
5 follow-up statements
496 
WWUS71 KRLX 091947
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
247 PM EST Sat Mar 9 2019


WVZ033-034-515>522-100400-
/O.CON.KRLX.WI.Y.0006.190309T2100Z-190310T0900Z/
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Including the cities of Welch, Gary, War, Mullens, Oceana, 
Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, 
Fayetteville, Montgomery, Meadow Bridge, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, and Cowen
247 PM EST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

* WINDS...Southeast 10 to 20 mph with gusts up to 45 mph.

* TIMING...Late this afternoon through tonight. Strongest of the 
  winds expected during the evening and early part of the 
  overnight hours.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

WVZ523-526-100400-
/O.CON.KRLX.WI.Y.0006.190309T2100Z-190310T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
247 PM EST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...Strongest winds occurring tonight into Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
427 
WWUS71 KRLX 100251
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
951 PM EST Sat Mar 9 2019

WVZ033-034-515>522-100900-
/O.CON.KRLX.WI.Y.0006.000000T0000Z-190310T0900Z/
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Including the cities of Welch, Gary, War, Mullens, Oceana, 
Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, 
Fayetteville, Montgomery, Meadow Bridge, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, and Cowen
951 PM EST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

* WINDS...Southeast 10 to 20 mph with gusts up to 45 mph.

* TIMING...Tonight into very early morning. Strongest of the winds
  expected during late tonight and early part of the overnight 
  hours.
 
* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

WVZ523-526-101100-
/O.CON.KRLX.WI.Y.0006.000000T0000Z-190310T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
951 PM EST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...Strongest winds occurring tonight into Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
327 
WWUS71 KRLX 100712
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
312 AM EDT Sun Mar 10 2019

WVZ033-034-515>522-100815-
/O.CAN.KRLX.WI.Y.0006.000000T0000Z-190310T0900Z/
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Including the cities of Welch, Gary, War, Mullens, Oceana, 
Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, 
Fayetteville, Montgomery, Meadow Bridge, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, and Cowen
312 AM EDT Sun Mar 10 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the Wind
Advisory. 

Although gusty winds around 30 to 35 mph will be possible the rest
of tonight and Sunday, the much stronger winds are no longer
expected. Thus, the Wind Advisory has been cancelled.

$$

WVZ523-526-101200-
/O.CON.KRLX.WI.Y.0006.000000T0000Z-190310T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
312 AM EDT Sun Mar 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WINDS...South 25 to 35 mph with gusts around 50 mph.

* TIMING...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

HART
642 
WWUS71 KRLX 101020 AAA
NPWRLX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Charleston WV
620 AM EDT Sun Mar 10 2019

WVZ523-526-101600-
/O.EXT.KRLX.WI.Y.0006.000000T0000Z-190310T1600Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
620 AM EDT Sun Mar 10 2019

...WIND ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...South 25 to 35 mph with gusts near 50 mph.

* TIMING...Until 12 Noon EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 31 to 39 mph for
more an hour, or wind gusts of 46 to 57 mph for any duration are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

HART
115 
WWUS71 KRLX 101618
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1218 PM EDT Sun Mar 10 2019


WVZ523-526-101730-
/O.EXP.KRLX.WI.Y.0006.000000T0000Z-190310T1600Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
1218 PM EDT Sun Mar 10 2019

...WIND ADVISORY HAS EXPIRED...

The wind advisory has been allowed to expire. However, wind gusts
of 30 to 35 mph remain possible this afternoon.

$$

TRM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:54 AM EST, 8 minutes earlier.

Area forecast discussion, Mar 9, 3:54 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
354 AM EST Sat Mar 9 2019

.SYNOPSIS...
Warmer today. Strong storm system impacts the region late
tonight through tonight brining wet and windy conditions. Windy
and mild weather for Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 318 AM Saturday...

Cold damp conditions are prevailing early this morning as a very
shallow layer of colder air (only about a few hundred feet deep)
remains compressed underneath an increasingly stout warm layer
spreading overhead. This has aided in stratus development, along
with some fog across the region. The shallow inversion should
try to mix out around mid/late morning for areas to the west of
the mountains as sfc temps slowly warm...thus resulting in at
least a little bit of sunshine around midday (hopefully). However,
renewed cloud development should occur by mid afternoon as the
low level flow aloft strengthens, associated moisture advection
increases, and the thermal inversion redevelops (as sfc temps
begin to cool beyond peak diurnal warming).

By mid to late afternoon an effective warm front should be
entering the SW CWA with showers rapidly developing along the
boundary. Precip chances should peak during the early/mid
evening hours as the warm front progresses across. The NE
mountain ridges may have a period of light freezing drizzle with
the onset of precip, but temps should warm to above freezing as
the warm front pushes through...and thus the brevity of any
freezing drizzle will preclude a Winter Weather Advisory
issuance for now. Elsewhere, a few rumbles of thunder may occur
this evening as some embedded elevated convection (skinny CAPE
profile from roughly H8-H4 is prog to exist) tries to develop
along the warm front.

A brief minor lull in widespread precip may occur mid to late
evening before a sfc cold front pushes east overnight, brining a
final round of precip.

Aside from precip chances, the potential exists for a period of
breezy to windy conditions late today and tonight. Guidance
suites prog an impressive southerly 925mb flow of 45 to 55 kts
to develop with the H85 flow prog to strengthen to 60 to 80 kts
(strongest over the OH River). Loss of diurnal warming should
generally negate widespread mixing of the aforementioned
powerful low level jet. However, areas along the higher terrain
and mountains of West Virginia may be high enough in elevation
to experience a prolonged period of strong/gusty winds, with
wind gusts flirting with Wind Advisory levels. Thus, after
coordination with WFO RNK, I have issued a Wind Advisory for
late today through tonight for SE and E WV. Across the remainder
of the CWA, noticeably breezy conditions should still be
experienced this evening. Will need to keep an eye on how the
precip tonight interacts with the wind fields as some of the
heavier showers will likely aid in bringing down some locally
strong wind gusts.

Temps today will be contingent upon how fast the lower clouds
mix out, but should be much warmer than what occurred on Friday.
Tonight's lows are likely to occur this evening with temps
warming overnight.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
As of 200 AM Saturday...

By Sunday morning, an upper level trough will have whipped
through with its accompanying trailing cold front crossing the
area late Sunday morning. Dry air quickly rushes in above 800
mb and clears out any moderate/heavy shower activity. Though,
lingering moisture in the surface to 850 mb layer means some
cloud cover will hang around through the afternoon, especially
toward the North. A few gusty showers late in the morning are
possible if cold advection is strong enough.

MOS guidance continues to suggest temperatures reaching near 70
in the lowlands on Sunday, however raw model guidance places
highs closer to 60. Considering low confidence in the degree of
cold advection during the day Sunday and scattered cloud
coverage, stuck with a middle-of-the-road temperature solution
for highs. This results in highs in the 50's in the Ohio valley
and mountains, and highs in the low-60's across the interior
West Virginia, eastern KY, and SW VA.

The impact for the short term comes in the way of strong wind
gusts Sunday. In spite of the low-level cold front passage, a
warm nose aloft persists with 40-50 kt winds at the ~850-800 mb
temperature inversion beneath. The warm nose, along with
scattered cloud coverage, lend to marginal mixing conditions in
spite of favorable dry adiabatic lapse rates in the low levels.
While gusts likely won't be as strong as advertised throughout
the entire day, do still expect scattered strong gusts to reach
the surface at times Sunday.

All in all, the lowlands can expect wind gusts 20-30 kts with
higher gusts across the North, closer to the parent low pressure
system. The mountains look to reach into the 30-40 kt range,
perhaps a skosh higher, where the odds of through a
shallow/nonexistent boundary layer are greater. Winds don't
reach Wind Advisory criteria, but will continue to highlight
this risk in the HWO. Lowland gusts end shortly after sundown
with decoupling.

Sunday night, a subtle wave discernible in 500 mb vort field
pushes a proper airmass change from the surface through the mid
levels. The mass/pressure gradient aloft relaxes behind and
winds gradually die down across mountains through Sunday night.
Temperatures Monday morning reach down into the 30's area-wide.

Troughing aloft persists, and a reinforcing low-level cold wave
moves through Monday night into early Tuesday. The front comes
moisture starved for the most part, so only expecting an uptick
in cloud coverage with this feature. Temperatures Tuesday
morning dip into the 20's as a result of additional cold
advection. High pressure builds in across the region Tuesday,
allowing temperatures to rebound to near 50 in the Western
lowlands Tuesday with the help of mostly clear skies and the
March sun angle. Ended up bumping temperatures up from a general
blend per MOS guidance to reflect this.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
As of 215 AM Saturday...

Surface high pressure shifts into the Mid-Atlantic and an upper
level ridge axis moves overhead of Appalachia by Wednesday
morning. Thus begins another warming and moistening trend with
deep SW return flow building ahead of yet another large trough
over the western CONUS. As the ridge continues to shift
eastward, high clouds start streaming in from the West later
Wednesday.

By Thursday, the ridge sits along the eastern seaboard and the
geographically large trough sits across the western 2/3 of the
CONUS with the stacked low center over the northern Plains.
Models agree that moisture will have increased in our region to
a maximum of about 1.3" PWAT by that time as rain activity
returns across the region associated with a frontal system
attached to the Plains low. Models diverge beyond this point,
with some calling for a frontal boundary to hang up across the
western slopes of Appalachia and others remaining progressive.
This leaves an opportunity for another wave or two to move
across a remnant boundary Thursday night and Friday, prolonging
precipitation chances and possibly causing water issues.

Expect well-above normal temperatures so long as we remain on
the warm side of the surface boundary with guidance suggesting
temperatures in the 60's, perhaps near 70 Thursday. Models come
back into better agreement for the weekend, suggesting a
stronger low wave trough pushes any remaining boundary past by
Saturday for a cooler weekend.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
As of 1235 AM Saturday...

Poor flight rules to prevail overnight and into part of Saturday
morning before improving.

Dry air aloft is spreading across a nearly saturated low level
layer tonight which is resulting in areas of fog and stratus.
LIFR/VLIFR VSBYs expected for much of the night across KCRW/KHTS
and possibly KEKN while a fluctuation b/w MVFR/IFR VSBYs
expected elsewhere. IFR or worse CIGs will be more common across
the region than the lower VSBYs, with nearly all aerodromes
expected to experience IFR or worse stratus at some point
tonight.

Low level flow becomes more southerly during the day Saturday
with CIGs/VSBYs improving at that time. A period of VFR may
actually occur from roughly late morning through early/mid
afternoon across the northern third of WV, but MVFR or lower
CIGs may prevail farther to the south.

A large area of rain/showers will approach the region from the
west late afternoon Saturday and then spread across all
aerodromes during the evening. Moderate to briefly heavy rain
may occur, resulting in locally reduced flight rules. Low level
jet also is prog to strengthen by late Saturday, resulting in
windier conditions at that time.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: KPKB/KCKB may remain at low end MVFR
overnight. Wind speeds across the region for Saturday evening
may be stronger than currently indicated, and precip may have
greater impacts as convection may occur.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                         SAT 03/09/19
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EST 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
CRW CONSISTENCY  M    M    L    L    L    L    L    L    M    M    M    M
HTS CONSISTENCY  M    M    M    M    H    H    H    M    H    L    L    H
BKW CONSISTENCY  H    H    M    M    M    H    M    M    M    H    H    M
EKN CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
PKB CONSISTENCY  M    H    M    H    H    M    M    H    H    H    H    H
CKB CONSISTENCY  M    M    M    L    H    H    H    H    H    H    H    H

AFTER 06Z SUNDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory from 4 PM EST this afternoon to 8 AM EDT Sunday
     for WVZ523-526.
     Wind Advisory from 4 PM EST this afternoon to 5 AM EDT Sunday
     for WVZ033-034-515>522.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RH/MC
NEAR TERM...RH
SHORT TERM...MC
LONG TERM...MC
AVIATION...RH
Hazardous weather outlook, Mar 8, 4:05 PM EST, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
405 PM EST Fri Mar 8 2019

WVZ516-518-520-522>524-526-092115-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Southeast Randolph-
405 PM EST Fri Mar 8 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of strong and gusty winds may occur with a storm system
Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ015-024>026-033-034-515-517-092115-
Dickenson-Buchanan-Kanawha-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Northwest Fayette-
405 PM EST Fri Mar 8 2019

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of strong and gusty winds may occur with a storm system
Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-016>020-
027>032-039-040-519-521-525-092115-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Nicholas-Northwest Webster-Northwest Randolph-
405 PM EST Fri Mar 8 2019

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A period of strong and gusty winds may occur with a storm system
Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

Nearby

Wind Advisories in West Virginia, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.